MAUDE Adverse Event Report: DEPUY MITEK LLC US RIGIDFIX FEMROD 9MM *EA; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US RIGIDFIX FEMROD 9MM *EA; BONENAIL GUIDEWIRE
Catalog Number 213709
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Associated medwatch: [mr#1221934-2018-51698], [mr#1221934-2018-51699], [mr#1221934-2018-51700].
 
Event or Problem Description
It was reported by the sales rep that "soft tissue only" was etched into two of his rigidfix femoral rod 10mm and two of his rigidfix femoral rod 9mm when they are in fact btb devices.There was no case or patient involvement.The devices are being returned.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the complaint device was not returned by the customer therefore, device is not available for a physical evaluation.Pictures were not provided.This complaint is not confirmed.No further information regarding the procedure or the device used has been provided to determine a root cause for this failure.This will be further reviewed under mitek pia.The dhr review indicated that this batch of devices was processed without incident therefore, there is no evidence of manufacturing anomalies on the records reviewed.Furthermore, a related complaint search in depuy synthes mitek complaints system revealed no complaints of any type for this lot of devices that was released to distribution.At this point in time, no corrective action is required, and no further action is warranted.However, should any new information be provided in future, this file will be re-opened, and a thorough investigation will be performed.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi:(b)(4).Associated medwatch: [mr#1221934-2018-51698][mr#1221934-2018-51699] [mr#1221934-2018-51700].
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Associated medwatch: [mr#1221934-2018-51698], [mr#1221934-2018-51699], [mr#1221934-2018-51700].

Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7596051
Report Number1221934-2018-51697
Device Sequence Number19187934
Product Code FZX
UDI-Device Identifier10886705003037
UDI-Public10886705003037
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213709
Device Lot Number1702555
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2017
Supplement Date Received by Manufacturer05/31/2018
08/03/2018
Initial Report FDA Received Date06/13/2018
Supplement Report FDA Received Date06/26/2018
08/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1